SAGE, J. H. (1904) AMERICAN ORNITHOLOGIST'S UNION. Science, 20 (522) 915-917 doi:10.1126/science.20.522.915
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | AMERICAN ORNITHOLOGIST'S UNION | ||
Journal | Science | ||
Authors | SAGE, J. H. | Author | |
Year | 1904 (December 30) | Volume | 20 |
Issue | 522 | ||
Publisher | American Association for the Advancement of Science (AAAS) | ||
DOI | doi:10.1126/science.20.522.915 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2019786 | Long-form Identifier | mindat:1:5:2019786:7 |
GUID | 0 | ||
Full Reference | SAGE, J. H. (1904) AMERICAN ORNITHOLOGIST'S UNION. Science, 20 (522) 915-917 doi:10.1126/science.20.522.915 | ||
Plain Text | SAGE, J. H. (1904) AMERICAN ORNITHOLOGIST'S UNION. Science, 20 (522) 915-917 doi:10.1126/science.20.522.915 | ||
In | (1904, December) Science Vol. 20 (522) American Association for the Advancement of Science (AAAS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |